# SDR AALA20160329001

- Difficulty date: March 28, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N479AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49654
- Aircraft time: 77,774 hours, 41,634 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  DURING CLIMB A STRONG SMELL OF SMOKE & BURNING WAS REPORTED IN AFT CABIN, NO VISIBLE SMOKE.  ACCOMPLISHED CARD 21-96-01 WITH NO FAULTS OR ODORS FOUND.
